# SDR SWIA2018020644255

- Difficulty date: January 20, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 38,103 hours, 23,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FLOORBEAM ANGLE AT BS 280 CORRODED.  REPLACED FLOORBEAM SUPPORT ANGLE IAW SRM.
